Alert archive / Texas / High Wind Warnings in 2020

High Wind Warning 31, NWS Midland/Odessa, TX

May 7, 20204 counties in Texas

NWS Midland/Odessa, TX issued this high wind warning at May 7, 2020, 3:54 AM CDT for 4 counties in Texas. It took effect at May 8, 2020, 3:00 AM CDT. It was in force for 11 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 7, 2020, 3:54 AM CDT (08:54 UTC)
In effect from
May 8, 2020, 3:00 AM CDT
Expired
May 8, 2020, 2:00 PM CDT
In force
11 hr
Issued by
NWS Midland/Odessa, TX

Counties Brewster County, TX, Culberson County, TX, Jeff Davis County, TX, Presidio County, TX

The radar

The Midland/Odessa radar (KMAF), 238 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 3:51 AM CDTNON-TSTM WND GST 695 S Pine Springs, TXGUDALUPE PASS ASOS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 8.9 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2020-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2020-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3086 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

937 
WWUS74 KMAF 070854
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
354 AM CDT Thu May 7 2020

TXZ271-072100-
/O.UPG.KMAF.HW.A.0020.200508T1000Z-200508T2000Z/
/O.NEW.KMAF.HW.W.0031.200508T0500Z-200508T2000Z/
Guadalupe and Delaware Mountains-
Including the cities of Guadalupe Mountains NP and Pine Springs
254 AM MDT Thu May 7 2020

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 2 PM
MDT FRIDAY...

* WHAT...Northeast winds 35 to 50 mph with gusts up to 65 mph 
  expected.

* WHERE...Guadalupe and Delaware Mountains in Texas.

* WHEN...From 11 PM this evening to 2 PM MDT Friday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-270-272>274-
072100-
/O.NEW.KMAF.WI.Y.0014.200508T0500Z-200508T1700Z/
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-
Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-
Guadalupe Mountains Above 7000 Feet-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-
Including the cities of Queen, Artesia, Carlsbad, 
Carlsbad Caverns NP, Tatum, Hobbs, Lovington, Eunice, Jal, 
Seminole, Lamesa, Gail, Snyder, Andrews, Stanton, Big Spring, 
Colorado City, Mentone, Kermit, Odessa, Midland, Garden City, 
Monahans, Crane, McCamey, Rankin, Big Lake, 
Guadalupe Mountains NP, Van Horn, and Pecos
354 AM CDT Thu May 7 2020 /254 AM MDT Thu May 7 2020/

...WIND ADVISORY IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT
TO NOON CDT /11 AM MDT/ FRIDAY...

* WHAT...Northeast winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Southeast New Mexico and much of west Texas.

* WHEN...From midnight CDT /11 PM MDT/ tonight to noon CDT /11 
  AM MDT/ Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ075-082-275>282-072100-
/O.NEW.KMAF.WI.Y.0014.200508T1200Z-200508T1700Z/
Pecos-Terrell-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
Including the cities of Fort Stockton, Dryden, Sanderson, Marfa, 
Fort Davis, Alpine, Big Bend NP, Panther Junction, Marathon, 
Chisos Basin, Presidio, Lajitas, and Castolon
354 AM CDT Thu May 7 2020

...WIND ADVISORY IN EFFECT FROM 7 AM TO NOON CDT FRIDAY...

* WHAT...North winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Southwest Texas.

* WHEN...From 7 AM to noon CDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf
2 follow-up statements
405 
WWUS74 KMAF 071950
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
250 PM CDT Thu May 7 2020

TXZ271-081100-
/O.EXT.KMAF.HW.W.0031.200508T0800Z-200508T2000Z/
Guadalupe and Delaware Mountains-
Including the cities of Guadalupe Mountains NP and Pine Springs
150 PM MDT Thu May 7 2020

...HIGH WIND WARNING NOW IN EFFECT FROM 2 AM TO 2 PM MDT FRIDAY...

* WHAT...Northeast winds 35 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...Guadalupe and Delaware Mountains in Texas.

* WHEN...From 2 AM to 2 PM MDT Friday.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-270-272>274-
081100-
/O.EXT.KMAF.WI.Y.0014.200508T0800Z-200508T1700Z/
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-
Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-
Guadalupe Mountains Above 7000 Feet-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-
Including the cities of Queen, Artesia, Carlsbad, 
Carlsbad Caverns NP, Tatum, Hobbs, Lovington, Eunice, Jal, 
Seminole, Lamesa, Gail, Snyder, Andrews, Stanton, Big Spring, 
Colorado City, Mentone, Kermit, Odessa, Midland, Garden City, 
Monahans, Crane, McCamey, Rankin, Big Lake, 
Guadalupe Mountains NP, Van Horn, and Pecos
250 PM CDT Thu May 7 2020 /150 PM MDT Thu May 7 2020/

...WIND ADVISORY NOW IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO NOON
CDT /11 AM MDT/ FRIDAY...

* WHAT...Northeast winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of southeast New Mexico and southwest and 
  western Texas.

* WHEN...From 3 AM CDT /2 AM MDT/ to noon CDT /11 AM MDT/ Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ075-082-275>282-081100-
/O.CON.KMAF.WI.Y.0014.200508T1200Z-200508T1700Z/
Pecos-Terrell-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
Including the cities of Fort Stockton, Dryden, Sanderson, Marfa, 
Fort Davis, Alpine, Big Bend NP, Panther Junction, Marathon, 
Chisos Basin, Presidio, Lajitas, and Castolon
250 PM CDT Thu May 7 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO NOON CDT FRIDAY...

* WHAT...North winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of southwest Texas.

* WHEN...From 7 AM to noon CDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf
999 
WWUS74 KMAF 080814
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
314 AM CDT Fri May 8 2020

TXZ275>277-081900-
/O.UPG.KMAF.WI.Y.0014.200508T1200Z-200508T1700Z/
/O.EXB.KMAF.HW.W.0031.000000T0000Z-200508T1900Z/
Chinati Mountains-Marfa Plateau-Davis Mountains-
Including the cities of Marfa and Fort Davis
314 AM CDT Fri May 8 2020

...HIGH WIND WARNING IN EFFECT UNTIL 2 PM CDT THIS AFTERNOON...

* WHAT...North winds 35 to 45 mph with gusts up to 60 mph.

* WHERE...Marfa Plateau, and Chinati and Davis Mountains.

* WHEN...Until 2 PM CDT this afternoon.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles. Take action to secure trash cans, lawn furniture and
  other loose or lightweight outdoor objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

TXZ271-081900-
/O.EXT.KMAF.HW.W.0031.000000T0000Z-200508T1900Z/
Guadalupe and Delaware Mountains-
Including the cities of Guadalupe Mountains NP and Pine Springs
214 AM MDT Fri May 8 2020

...HIGH WIND WARNING NOW IN EFFECT UNTIL 1 PM MDT THIS
AFTERNOON...

* WHAT...Northeast winds 40 to 60 mph with gusts up to 70 mph.

* WHERE...Guadalupe and Delaware Mountains in Texas.

* WHEN...Until 1 PM MDT this afternoon.

* IMPACTS...Winds will be particularly hazardous through Guadalupe
  Pass where the strongest winds are likely to occur. Be
  especially careful driving in these mountainous areas. People
  driving high-profile vehicles should strongly consider
  postponing travel until the winds subside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-270-272>274-
081900-
/O.EXT.KMAF.WI.Y.0014.000000T0000Z-200508T1900Z/
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-
Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-
Guadalupe Mountains Above 7000 Feet-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-
Including the cities of Queen, Artesia, Carlsbad, 
Carlsbad Caverns NP, Tatum, Hobbs, Lovington, Eunice, Jal, 
Seminole, Lamesa, Gail, Snyder, Andrews, Stanton, Big Spring, 
Colorado City, Mentone, Kermit, Odessa, Midland, Garden City, 
Monahans, Crane, McCamey, Rankin, Big Lake, 
Guadalupe Mountains NP, Van Horn, and Pecos
314 AM CDT Fri May 8 2020 /214 AM MDT Fri May 8 2020/

...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM CDT /1 PM MDT/ THIS
AFTERNOON...

* WHAT...North winds 30 to 40 mph with gusts up to 55 mph.

* WHERE...Portions of southeast New Mexico and southwest and 
  western Texas.

* WHEN...Until 2 PM CDT /1 PM MDT/ this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ075-082-278>282-081900-
/O.EXT.KMAF.WI.Y.0014.200508T0814Z-200508T1900Z/
Pecos-Terrell-Davis Mountains Foothills-Central Brewster County-
Chisos Basin-Presidio Valley-Lower Brewster County-
Including the cities of Fort Stockton, Dryden, Sanderson, Alpine,
Big Bend NP, Panther Junction, Marathon, Chisos Basin, Presidio, 
Lajitas, and Castolon
314 AM CDT Fri May 8 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM CDT THIS AFTERNOON...

* WHAT...North winds 30 to 40 mph with gusts up to 55 mph.

* WHERE...Rio Grande Valley, Terrell, Chisos Basin, Central 
  Brewster, Davis Mountains Foothills, and Pecos.

* WHEN...Until 2 PM CDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at May 7, 12:39 AM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, May 7, 12:39 AM CDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1239 AM CDT Thu May 7 2020

.DISCUSSION...

&&

.AVIATION...
Nocturnal jet kicking in at FST... PEQ... and MAF for a few
hours. With good moisture return could see some brief low clouds
before sunrise at MAF and HOBS with MVFR cigs... otherwise VFR.
S/SE wind tonight will swing around to the west during the day
with gusts up to 30kts during the afternoon.

&&

PREV DISCUSSION... /issued 211 PM CDT Wed May 6 2020/

DISCUSSION...

Surface flow this afternoon has veered around to the southeast,
with temperatures on track to top out close to normal in the
middle 80s for most, with 90s confined to portions of the Pecos
and Rio Grande Valleys. Increased low-level moisture will yield
mild overnight lows tonight, in the 60s for most locations.
Thursday will see an abrupt return to well above normal
temperatures as a dryline sharpens up across the Permian Basin and
Lower Trans Pecos. To the west of the dryline, 850mb temperatures
will warm to +30-32C, with downslope warming and deep mixing
yielding highs in the upper 90s and lower 100s. To the east,
moisture will be higher, and highs will be somewhat cooler, though
still above normal in the lower to middle 90s for most. The
position of the dryline will dictate just how warm locations can
get tomorrow, especially across the central Permian Basin and
Stockton Plateau, though for now have trended closer to the warmer
side of guidance. There is also the opportunity for some diurnally
driven convection along the dryline beginning mid to late
afternoon, with additional storms possible across the higher
terrain of the Davis Mountains and Marfa Plateau. Some storms
could become strong, with winds and hail, along with lightning
strikes, the main concerns. In addition to the well above normal
temperatures and potential for storms, Thursday afternoon will
also see the return of critical fire weather conditions across
western portions of the area. Please see the Fire Weather
Discussion below for details.

Late Thursday evening, storms will gradually weaken and move off
to the east, ahead of the next cold front progged to move
through the region late Thursday night into Friday morning. A
shortwave dropping out of the Northern Plains will become absorbed
into a broad trough over the eastern CONUS Thursday night,
sending a cold front south across the Plains and into West Texas
and Southeast New Mexico. The front will be similar to Tuesday
morning's, accompanied by strong northerly to northeasterly winds,
with high winds expected through Guadalupe Pass, where a High Wind
Watch is now in effect. Advisory level winds look likely across
lower elevations, and will defer to later shifts to fine tune
winds and potential headlines as we get closer. Winds will remain
elevated into Friday afternoon, with much cooler temperatures in
the 70s expected for most of the area.

Northwesterly flow aloft will dominate through the weekend, with
below normal temperatures continuing Saturday, and a rebound to
near  normal temperatures Sunday and Monday. The dryline looks to
return early next week, with a passing shortwave Monday yielding
the next chance for showers and thunderstorms across much of the
area, though by Tuesday into midweek, the dryline will shift
eastward, likely keeping storms focused just to the east of the
area. Temperatures look to gradually climb above normal by
Wednesday, with widespread highs in the 90s once again.

FIRE WEATHER...

Critical fire wx conditions are favored across SE NM/GDP Mtns Thur
PM where fuel dryness as seen in ERC-G estimated to be in the 80-
90th percentile. This with critical fire wx (RFTI 6) will be
sufficient for warning. Low-level thermal ridge will be oriented
from EC NM-SE NM-Upper Trans Pecos and within the warmest part of
the low-level thermal ridge min RH could fall to around 5 percent
in parts of Eddy/Lea/Chaves Co.. Wind is not overly impressive
5KFT winds are expected to be around 25 mph, but surface MSLP
gradient will not be very tight, so generally 15-25 mph type winds
in the plains, stronger in the favored areas of the GDP Mtns.

Farther s into the Davis Mtns we have considered issuing a
warning, but composite fuel moisture profile will take a small
hit from good recovery Thur. Still ERC-G will be near 90th
percentile, but winds in the mixed layer are about 5KTs less than
areas to the n. We will have time to look at it again tonight with
new fuels maps before making a final decision. Also of concern is
the potential for dry lightning in Brewster, Presidio, Pecos, and
w Terrell Co. where high resolution HRRR kicks off a few dry
storms, even hints at it closer to Davis Mtns. Gusty and erratic
outflow winds are a concern in and near the mtns.

Any new starts that extend into the Thur evening and Fri AM could
be strongly impacted by a wind shift assocd with a cold front.
NW-N initially the then NE, wind shift in SE NM between 9 PM-
midnight and Trans Pecos 1 AM-6 AM Fri AM, north to far south,
respectively.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     60  73  48  77 /  10   0   0   0
Carlsbad                       60  76  48  82 /   0  10   0   0
Dryden                         68  80  56  78 /  10  10  10   0
Fort Stockton                  62  74  50  79 /  10  10   0   0
Guadalupe Pass                 53  67  46  75 /   0  10   0   0
Hobbs                          55  72  43  77 /   0   0   0   0
Marfa                          53  71  41  78 /  10  10  10   0
Midland Intl Airport           60  74  48  77 /  10   0   0   0
Odessa                         60  74  48  77 /   0   0   0   0
Wink                           60  78  49  81 /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Red Flag Warning from noon to 8 PM MDT Thursday for Chavez
     Plains-Eddy Plains-Lea-Sacramento Foothills and Guadalupe
     Mountains.

TX...Red Flag Warning from 1 PM CDT /noon MDT/ this afternoon to 9 PM
     CDT /8 PM MDT/ this evening for Eastern Culberson County-
     Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware
     Mountains.

     High Wind Watch from late Thursday night through Friday
     afternoon for Guadalupe and Delaware Mountains.

&&
Hazardous weather outlook, May 6, 1:32 PM CDT, 14 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
132 PM CDT Wed May 6 2020

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-071845-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
132 PM CDT Wed May 6 2020 /1232 PM MDT Wed May 6 2020/

This Hazardous Weather Outlook is for portions of southeast New
Mexico, southwest Texas, and western Texas.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Critical fire weather conditions are expected Thursday afternoon
into early evening across Southeast New Mexico, the Guadalupe
Mountains and adjacent plains. A Red Flag Warning is in effect.

There is a marginal risk of severe thunderstorms Thursday and
Thursday night across the Eastern Permian Basin, Lower Trans
Pecos, and Big Bend Region. Large hail and damaging wind will be the
main concerns with these storms.

A strong front will move through area starting Thursday night in the
north and the far south around sunrise Friday morning. A high wind
watch has been issued for Guadalupe Pass and gusts of 40-50 mph will
be possible across much of the area in wake of the front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today.

Please relay any information about observed severe weather to the
NWS while following all local, state and CDC guidelines.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 3:54 AM CDTWind AdvisoryMAFAndrews, Borden, Brewster, Crane, Culberson, Dawson and 18 more34 hr
May 7, 3:58 PM CDTSpecial Weather StatementMAFUpton47 min
May 7, 4:51 PM CDTSevere Thunderstorm WarningMAFPecos54 min
May 7, 5:41 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell64 min
May 7, 5:46 PM CDTSpecial Weather StatementMAFPecos29 min
May 7, 6:42 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell63 min

Nearby

High Wind Warnings in Texas, 2020Every high wind warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.